Advil Pediatric Drops relieve fevers for up to 8 hours and work fast, so your baby can rest peacefully. They come with a SURE-DOSE™ oral syringe for precise and easy dosing. For ages 3 months to 3 years.
*We are only able to ship this item to Canadian customers.
Active Ingredient(s): Ibuprofen 200 mg per 5 mL
Non-Medical Ingredients: Citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.
Shake well. Use only with SURE-DOSE™ Oral Syringe. Doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor.